Psycho-Babble Medication Thread 1040902

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

PLEASE Another expert opinion please

Posted by Sheilac on March 22, 2013, at 18:40:20

Both my husband and I love me on Geodon. My husband said I haven't been this nice in years. BUT, I do wonder if it is what was causing the jaw clenching?

Opinions?

Anything that can be done? I don't why (akathesia?)


Also, yes, I could try a lower dose of Effexor, as many of you mentioned in my earlier post. If I did try that, would I take it at night or morning?

Do you think low dose Effexor is a better choice than Buspar (don't recall taking that) ?

And finally - my vision sucks, as I've said before from Trileptal. Is there anything I can do about that? I MUST always have reading glasses to do anything.

THANK YOU ALL SO MUCH! I don't know you, but I feel like I do and I so appreciate you listening to me today!

Hugs to all of you!


 

Re: PLEASE Another expert opinion please

Posted by Sheilac on March 23, 2013, at 9:20:13

In reply to PLEASE Another expert opinion please, posted by Sheilac on March 22, 2013, at 18:40:20

I really tried again taking 1 Effexor and I feel dizzy, sick, nausea. It's awful.

When I way Effexor against Geodon, I think Geodon wins hands down.

I just want this drug out of my body! .

 

Re: PLEASE Another expert opinion please Sheilac

Posted by tensor on March 23, 2013, at 9:35:59

In reply to PLEASE Another expert opinion please, posted by Sheilac on March 22, 2013, at 18:40:20

> Both my husband and I love me on Geodon. My husband said I haven't been this nice in years. BUT, I do wonder if it is what was causing the jaw clenching?
>
> Opinions?
>
> Anything that can be done? I don't why (akathesia?)


http://www.dystonia-foundation.org/pages/more_info/76.php

> Also, yes, I could try a lower dose of Effexor, as many of you mentioned in my earlier post. If I did try that, would I take it at night or morning?

If it's sedating, at night. If it's activating, in the morning.

> Do you think low dose Effexor is a better choice than Buspar (don't recall taking that) ?

For what? They are two completely different meds. Effexor is more effective in every way. Effexor is basically an SSRI at lower doses.

> And finally - my vision sucks, as I've said before from Trileptal. Is there anything I can do about that? I MUST always have reading glasses to do anything.

Can you switch to Lamictal?

/tensor

 

Re: PLEASE Another expert opinion please

Posted by Roslynn on March 23, 2013, at 11:17:40

In reply to PLEASE Another expert opinion please, posted by Sheilac on March 22, 2013, at 18:40:20

Dear Sheilac,

This is not related to meds but have you tried a night guard? It can save some of your teeth if you are clenching/grinding at night.

Roslynn


> Both my husband and I love me on Geodon. My husband said I haven't been this nice in years. BUT, I do wonder if it is what was causing the jaw clenching?
>
> Opinions?
>
> Anything that can be done? I don't why (akathesia?)
>
>
> Also, yes, I could try a lower dose of Effexor, as many of you mentioned in my earlier post. If I did try that, would I take it at night or morning?
>
> Do you think low dose Effexor is a better choice than Buspar (don't recall taking that) ?
>
> And finally - my vision sucks, as I've said before from Trileptal. Is there anything I can do about that? I MUST always have reading glasses to do anything.
>
> THANK YOU ALL SO MUCH! I don't know you, but I feel like I do and I so appreciate you listening to me today!
>
> Hugs to all of you!
>
>
>

 

Night guard

Posted by Sheilac on March 23, 2013, at 13:04:59

In reply to Re: PLEASE Another expert opinion please, posted by Roslynn on March 23, 2013, at 11:17:40

Yes, I'm on my 4th night guard in 25 years. So far I've had the one for several and it helps. I probably wouldn't have any teeth left if I didn't use it!

I've actually bit thru 2 night guards in the past! But that was when I was taking either Prozac or Zoloft.

So something about those SSRIs makes my jaw clench something awful.

 

Re: PLEASE Another expert opinion please

Posted by Zyprexa on March 29, 2013, at 22:14:36

In reply to Re: PLEASE Another expert opinion please, posted by Sheilac on March 23, 2013, at 9:20:13

My worst side effect from geodon was blurry vision. It went away 3 months after stoping it. But now just in the last 6 months I need glasses. I was off the geodon for about 7 years. Geodon was a nice bit of AD, but didn't help my real problems with hearing voices and stuff. I have schitzoaffective.

Effexor didn't work for me, I stopped it after 9 days. I started on 75 mg er.

Have you tried abilify? which also had a nice AD effect, but was horible for my disorder. I found the AD effects of the 2 similar.

True you might need something for anxiety. Geodon and abilify did not help that for me. What does work is zyprexa. I think you said that didn't work. Maybe remeron or paxil. I've never taken paxil but hear its great for anxiety. Its an AD also.

Anyways I forget the rest of your post so will get back to you.

 

geodon td

Posted by Jeroen on April 3, 2013, at 15:18:08

In reply to Re: PLEASE Another expert opinion please, posted by Zyprexa on March 29, 2013, at 22:14:36

excessive eye blinking Warning


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.